Existence of Positive Solutions to a Superlinear Elliptic Problem
MetadataShow full metadata
We study the existence of positive solutions to the semilinear elliptic problem
-∈2 ∆u + V(z)u = ƒ(u)
in ℝN (N ≥ 2), where the function ƒ has superlinear growth at infinity without any restriction from aboveon its growth.
CitationAlves, C. O., & Miyagaki, O. H. (2001). Existence of positive solutions to a superlinear elliptic problem. Electronic Journal of Differential Equations, 2001(11), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.